Select Publications

Journal articles

Angell DD, 2012, 'Evaluation of Certain Legendre Symbols', American Mathematical Monthly, vol. 119, pp. 690 - 693

Angell DD, 2010, 'A family of continued fractions', Journal of Number Theory, vol. 130, pp. 904 - 911, http://dx.doi.org/10.1016/j.jnt.2009.12.003

Angell DD; Hirschhorn MD, 2005, 'A remarkable continued fraction', Bulletin of the Australian Mathematical Society, vol. 72, pp. 45 - 52

Angell DD, 1989, 'The limiting behaviour of certain sequences of continued fractions', Bulletin of the Australian Mathematical Society, vol. 38, pp. 67 - 76


Back to profile page

ORCID as entered in ROS